PDA

View Full Version : Do you get worse before you get better....



Rachel_N
20-01-09, 16:42
...on Seroxat? I started taking it on Sunday and I am worse now than before and in continual panic. My adrenalin is going mad, this has to be the tablet from this morning right????

Taiwoto
21-01-09, 10:15
Hey Rachel,

I've also started taking Paroxetine/Seroxat quite recently - Thursday to be exact. I was prescribed it for anxiety which was giving me chest pains and causing insomnia.

I've been trying to do some research on it and my understanding is that it's quite common to feel worse before you start to feel better, but the advice is to stick through it. This could take a fortnight or longer before you start feeling the benefits.

I myself am not feeling too bad side effects at the moment (I feel a bit aggitated and shaky), but some people say that starting the course is worse for them than coming off it, especially if they've completed a course of it before and gone back. The general concensus is however, that once your body has accustomed itself to the drug, apparently it's really effective.

Having only just started myself I'm afraid I can't offer any advice, but having looked through the archives of previous threads, it seems you can get alot of support and advice from people here to help you through the tough times.

I hope you start feeling better soon.

Take care,

Tai

phil75
21-01-09, 10:54
Hi again Rach,
I can't relate to the seroxtat, as i am trying the self help route,
but i too, have had a couple of really bad days of constant anxiety / panic waves, thats made my adrenaliene go though the roof!, its just arful, and i really know how it feels, i snapped out of it finally, when i went for a long very fast paced walk with the dog, I find excersize can help to burn it off.

no-fear
23-01-09, 18:00
I have been on this stuff for just over 5 years and can say that most ppl do feel worse before they start getting better, you have to wait for it to start working (I waited 4 weeks). Anyway I've been off it now for 2 weeks and still feel ok.

Take care Rachel

afreshstart09
29-01-09, 16:52
i have tried a few different forms of medications seroxat being the most successful so far. what your experiencing is completely normal. i started seroxat and have come off it 2 times now returning at a later date and ofr which every time i got worse before i felt any better and sometimes its kicked in straight away other times its taken longer. give it a chance. good luck x:yesyes:

rob64
29-01-09, 20:58
i have tried a few different forms of medications seroxat being the most successful so far. what your experiencing is completely normal. i started seroxat and have come off it 2 times now returning at a later date and ofr which every time i got worse before i felt any better and sometimes its kicked in straight away other times its taken longer. give it a chance. good luck x:yesyes:
i started back on seroxat on monday and ifeel even worse. but they are supposed to heighten the 'feelings' before they reduce them. stick with it and know that iand others are feeling the same. you are not alone.:hugs:

Rachel_N
30-01-09, 10:54
Hi everyone, I feel so much better now, definately had to go through hell to get to the other side, but worth it. Thankyou for kind words xxx

blue_haired_devil
10-07-12, 12:13
I know this is an old thread but it's made me feel better because I'm feeling very anxious and scared at the moment, but I'm only 9 days in so I think it's still early days.

blue_haired_devil
10-07-12, 17:44
Feeling awful tonight, really panicky. Just hoping this will pass. I'm pretty scared right now.

Jellyphobic
18-09-12, 16:56
Was just reading this thread and thought I'd wish blue_haired_devil well.

Do hope the side effects lifted, or you were able to change meds ok.

Tom

blue_haired_devil
09-10-12, 08:50
Hi, I'm back and the bad times really did pass quickly, though at the time it seemed awful. Now it's keeping me going and I'm still here :)